An Extension of Darbo’s Theorem and Its Application
A. Samadi and
M. B. Ghaemi
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
Here, some extensions of Darbo fixed point theorem associated with measures of noncompactness are proved. Then, as an application, our attention is focused on the existence of solutions of the integral equation ,   , ,   / ,   ,   in the space of real functions defined and continuous on the interval .
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/852324.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/852324.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:852324
DOI: 10.1155/2014/852324
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().